Research Repository

Stability Analysis for Positive Singular Systems with Time-Varying Delays

Cui, Y, Shen, J, Feng, Zhiguang ORCID: 0000-0003-1037-1529 and Chen, Y (2018) Stability Analysis for Positive Singular Systems with Time-Varying Delays. IEEE Transactions on Automatic Control, 63 (5). 1487 - 1494. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: singular time-delay systems; positivity condition; implicit systems; descriptor systems; generalized state-space systems; stability condition
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0913 Mechanical Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2018 21:58
Last Modified: 14 Oct 2018 22:22
URI: http://vuir.vu.edu.au/id/eprint/37263
DOI: https://doi.org/10.1109/TAC.2017.2749524
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar